She had an allergic reaction (itching and rash) to a different brand when she first started taking it a year ago. She just received a new prescription through Express Scripts and has been taking it 4 days. There was a delay in receiving the prescription and she took only 1 pill for 1 1/2 weeks and no pills for 5 days. She has started getting itching. She noticed that the pill capsules look different. Have any of the inactive ingredients changed?
My wife is taking 3159 Ursodiol 300MG twice a day. Have the ingredients changed?
- 8 Sep 2014 by pwhanscom
- 8 September 2014
- biliary cirrhosis, allergic reactions, pruritus, skin rash, ursodiol, prescription, brand
Added 8 Sep 2014:
Sorry for the incomplete description of the problem. The pill that was not causing the reaction was Watson 3159 and has not been a problem for a year. The new prescription of Watson 3159, which the capsul looks different, is causing the problem now. The question is: have the inactive ingredients in Watson 3159 changed.
- Ursodiol Information for Consumers
- Ursodiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ursodiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 2 answers
Posted 8 Feb 2011 • 2 answers
Posted 29 Jul 2014 • 1 answer
Posted 3 Mar 2015 • 1 answer
Posted 30 Apr 2017 • 1 answer